Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The exchange formula for distributions and spans of translates


Author: R. E. Edwards
Journal: Proc. Amer. Math. Soc. 4 (1953), 888-894
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9939-1953-0064907-0
MathSciNet review: 0064907
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0064907-0
Article copyright: © Copyright 1953 American Mathematical Society